# SDR USAA2012041300005

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 36,770 hours, 13,685 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eec
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 40,410 hours, 15,029 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE 2 REVERSER FAULT ON LANDING WHEN THRUST REVERSERS WERE SELECTED ON.  DEACTIVATED NR 2 THRUST REVERSER. REPEATED FAULTS.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE EEC AND NR 2 THRUST REVERSER LOCK PROXIMITY SENSOR IAW MM 78-31-15-400.
